# SDR USAA920081053

- Difficulty date: May 6, 2008
- Submitted: May 13, 2008
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 36,530 hours, 13,982 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D534711230300
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C7 CHECK - CORROSION ON SUPPORT FRAME, BS 3310 / FR 69 - BS 3366 /  FR 70, -Y1732.  REPLACED SUPPORT FRAME, BS 3310 / FR 69 - BS 3366 / FR 70, -Y1732 IAW A320 SRM 51-72-11.
